# SDR AALA20001747

- Difficulty date: October 23, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N1471G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11507
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Reversed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE COACH, EMERGENCY EXIT FLOOR PATH LIGHT HAVE REVERSE POLARITY.  CORRECTED POLARITY COACH EMERGENCY EXIT FLOOR PATH LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
